# SDR 95ZZZX1353

- Difficulty date: March 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4995S
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R35720
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Bolt
- Condition: Misinstalled
- Location: Nlg Drag Link
- Component: 7642603
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BOTH UPPER DRAG LINK TO ENGINE MOUNT ATTACHING BOLTS INSTALLED BACKWARDS.  BOLT HEADS FACING OUTBOARD, NUTS VISIBLE IN CENTER OF WHEELWELL.  LARGE DIAMETER STEEL WASHERS AND TEFLON WASHER MISSING.  PARTS MANUAL OR SERVICE MANUAL CLEARLY DEPICT HARDWARE ARRANGEMENT.  FAR 141.
